Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A perturbation method for boundary value problems in dynamid elasticity


Authors: Stephen A. Thau and Yih-Hsing Pao
Journal: Quart. Appl. Math. 25 (1967), 243-260
DOI: https://doi.org/10.1090/qam/99899
MathSciNet review: QAM99899
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Thau, Diffraction of elastic waves by a parabolic cylinder and dynamic stress concentrations, Ph.D. thesis, Cornell University, Ithaca, N. Y., 1966
  • [2] Maurice Roseau, Diffraction of elastic waves in a homogeneous medium clamped along a half-plane, Comm. Pure Appl. Math. 12 (1959), 67–85. MR 0134955, https://doi.org/10.1002/cpa.3160120105
  • [3] A. Sommerfeld, Mathematische Theorie der Diffraction, Math. Ann. 47 (1896), no. 2-3, 317–374 (German). MR 1510907, https://doi.org/10.1007/BF01447273
  • [4] C. E. Weatherburn, Advanced vector analysis, G. Bell and Sons, Ltd., London, 1947, p. 87
  • [5] A. E. H. Love, A treatise on the Mathematical Theory of Elasticity, Dover Publications, New York, 1944. Fourth Ed. MR 0010851
  • [6] S. A. Thau and Y. H. Pao, Stress intensification near a semi-infinite rigid-smooth strip due to diffraction of elastic waves, J. Appl. Mech. (to appear)
  • [7] Horace Lamb, On Sommerfeld’s Diffraction Problem; and on Reflection by a Parabolic Mirror, Proc. London Math. Soc. S2-4, no. 1, 190. MR 1576085, https://doi.org/10.1112/plms/s2-4.1.190
  • [8] Y. H. Pao and C. C. Mow, Dynamic stess concentration in an elastic plate with rigid circular inclusion, Proc. 4th U.S. Nat. Congr. Appl. Mech. (Univ. California, Berkeley, Calif., 1962) Amer. Soc. Mech. Engrs., New York, 1962, pp. 335–345. MR 0151024
  • [9] P. M. Morse, Vibration and sound, McGraw-Hill, New York, 1948, p. 354
  • [10] B. Noble, Methods based on the Wiener-Hopf technique for the solution of partial differential equations, International Series of Monographs on Pure and Applied Mathematics. Vol. 7, Pergamon Press, New York-London-Paris-Los Angeles, 1958. MR 0102719


Additional Information

DOI: https://doi.org/10.1090/qam/99899
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website